How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. SS Your Own Question
Dr. SS
Dr. SS,
Category: Cardiology
Satisfied Customers: 30146
9324755
Type Your Cardiology Question Here...
Dr. SS is online now

I am experiencing dizzy spells. My blood pressure is always

This answer was rated:

Hi,I am experiencing dizzy spells. My blood pressure is always normal or slightly lower. What can be the reason for dizzy spells? Can it be something to do with the heart? Many thanks.

Greetings,

Thank you for your question.
I will try my best to help you.
I will answer in a moment/request for further information.

Customer: replied 13 days ago.
Thank you.

Since when are you having the symptom? How frequently?

Do you have any other symptoms?

Any other past illness? heart issue?

Did you consult doctor or have any test?

Did you take any medicine?

Are you on any regular medicine?

Customer: replied 13 days ago.
Hi, I have been experiencing the dizziness for around 6 months. It is not frequent. Probably around three dizzy spells per week. I have daily nausea and am taking one Cyclizine per day to decrease the nausea. I have not had any heart issues. I have had a jelly scan of the heart about two years ago, which was normal. I do experience palpitations, but had a 24 hour holter test very recently and the results were normal. I have had a gastroscopy in the past year and a CT scan of the abdomen around two years ago. My Doctor carried out blood tests in the past few months and my inflammation markers were raised. They have been for a while and my GP said this is probably due to my weight. I take lansoprazole, montelukast, sertraline and vitamins, plus my inhalers. Thank you.

Please wait.

I am writing the answer.

Thank you for your patience.

Thank you for waiting.

I am very sorry for your symptoms.

I understand your concern.

The dizzy feeling can be due to a few causes.

Fluctuation of blood pressure, glucose can cause it.

Anemia, dehydration can be factors.

Heart issues, rhythm abnormalities can lead to the symptoms.

As your heart tests including Holter came out normal, there is unlikely any heart issue.

It can occur from anxiety or stress or neurological issues too.

BPPV or benign paroxysmal positional vertigo is a common cause for vertigo & dizzy feeling.

It is common & it can be a factor.

It is due to displacement of inner ear crystals.

Repositioning can help to correct it.

I would advise to get an examination by an ENT doctor.

I hope this information will be helpful.

If you have any query, please feel free to ask.

Your satisfaction is my goal.

Customer: replied 13 days ago.
Thank you so much for your detailed response, I really do appreciate it. I take prescribed iron tablets as my iron levels have been consistently low for years, but never low enough to warrant an iron infusion. Can being over weight cause any of these issues? Or eating too much sugar? I am not a diabetic. Is 2 litres of water a day enough to stay hydrated? Many thanks.

Overweight or taking much sugar may not be factors.

Water requirement varies with the condition of the body.

Average water or fluid intake for an adult male is about 3.7 liter & 2.7 liter for women.

It includes both food & drink.

It is considered that about 20% of it comes from food & rest from drinks.

Customer: replied 13 days ago.
Thank you so much, that is very interesting. Can a holter monitor or/and a jelly scan of the heart show blocked arteries? Thanks.

You are welcome.
Angiography is the gold standard for seeing block in the arteries.
However, in case of any such blockage, there would be some sign in Holter, ECG.
You are not having any such sign.

Customer: replied 13 days ago.
Thank you, ***** ***** appreciate your help. I was concerned that my nausea may be linked to heart issues, but perhaps not as the holter test was normal. Many thanks.
Customer: replied 13 days ago.
As an asthmatic, can I take a third of an aspirin twice a week?
Customer: replied 13 days ago.
I understand that not all asthmatics react poorly to aspirin. I am over weight and would like to decrease the chances of any heart issues etc.

You are welcome.

Aspirin can precipitate asthma attacks in some not all.

Wish you a healthy life.

Regards.

Customer: replied 13 days ago.
Thank you. Given my current medication, is there any other reason for me not to try aspirin? I only plan on trying one third of a tablet. Thank you.

Except asthma, there is no such contraindication

Customer: replied 13 days ago.
Thank you so much. You have been fantastic and I sincerely ***** *****

You are always welcome.

Wish you a healthy life.

Regards.

Dr. SS and other Cardiology Specialists are ready to help you
Customer: replied 13 days ago.
Thank you, ***** *****

Thank you for the rating.
Best wishes.